TARU PUBLICATIONS
Author

Noor Fouad Saray

Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Anbar, Iraq

Published papers
1
Citations
0
Views
251
Downloads
110

Publications

1 paper
Open Access Research Article·pp. 887–895·Vol. 27, Issue 4Jun 2024

On bi-univalent functions of quasi-subordination associated with convolution operator

Noor Fouad Saray, Abdul Rahman S. Juma

Published Online: 30 Jun 2024DOI: 10.47974/JIM-1908

In this paper: Within the open unit disk, the work presents a novel subclass of bi-univalent functions. The generalized derived operator and the differential operator are convolved to produce this subclass, which me...

AbstractReferencesFull Text PDF (472 KB)Views: 251Downloads: 110Citations: 0